Title

On the Equality of Algebraic and Geometric Multiplicities of Matrix Eigenvalues

Document Type

Article

Publication Date

12-1-2011

Department

Mathematics

Abstract

We summarize seventeen equivalent conditions for the equality of algebraic and geometric multiplicities of an eigenvalue for a complex square matrix. As applications, we give new proofs of some important results related to mean ergodic and positive matrices. (C) 2011 Elsevier Ltd. All rights reserved.

Publication Title

Applied Mathematics Letters

Volume

24

Issue

12

First Page

2211

Last Page

2215